×

Found 1,563 Documents (Results 1–100)

Generalization of the notion of completeness of a Riemannian analytic manifold. (English. Russian original) Zbl 07798186

J. Math. Sci., New York 276, No. 6, 776-792 (2023); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 181, 84-101 (2020).
MSC:  53C20 54H15
PDFBibTeX XMLCite
Full Text: DOI

Potential scaling method and complete holomorphic vector fields on complete Kähler manifolds. (English) Zbl 1478.32079

Suh, Young Jin (ed.) et al., Proceedings of the 23rd international differential geometry workshop on submanifolds in homogeneous spaces and related topics and the 19th RIRCM-OCAMI joint differential geometry workshop, virtual conference, July 2–3, 2021. Daegu: Kyungpook National University, Research Institute of Real and Complex Manifolds (RIRCM); Osaka: Osaka City University Advanced Mathematical Institute (OCAMI). 183-192 (2021).
PDFBibTeX XMLCite

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference

all top 3

Software